Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The structure of a special class of rings


Author: Wallace S. Martindale
Journal: Proc. Amer. Math. Soc. 9 (1958), 714-721
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0098115-9
MathSciNet review: 0098115
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Subdirect unions in universal algebra, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 764-768. MR 0010542 (6:33d)
  • [2] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] -, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 0014083 (7:238c)
  • [4] I. N. Herstein, A generalization of a theory of Jacobson, Amer. J. Math. vol. 73 (1951) pp. 756-762. MR 0044504 (13:426e)
  • [5] -, A generalization of a theorem of Jacobson. II, Bull. Amer. Math. Soc. Abstract 58-3-281.
  • [6] -, A generalization of a theorem of Jacobson. III, Amer. J. Math. vol. 55 (1953) pp. 105-111. MR 0052400 (14:613e)
  • [7] -, The structure of a certain class of rings, Amer. J. Math. vol. 75 (1953) pp. 864-871. MR 0058580 (15:392a)
  • [8] J. E. McLaughlin and A. Rosenberg, Zero divisors and commutativity of rings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 203-211. MR 0053081 (14:718g)
  • [9] Y. Utumi, On $ \xi $-rings, Proc. Japan Acad. vol. 33 (1957) pp. 63-66. MR 0089187 (19:630d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0098115-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society